# SDR ORJA9911

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: MD081570003BL6
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LEVEL 2 CORROSION.  AFT PIT CENTER FLOOR PANEL (METAL) JUST AFT OF CARGO DOOR HAS AREAS OF CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABBED NEW PANEL IAW DC9 SRM 51-10-2.  TREATED AND PRIMED IAW DC9.  SRM 51-10-3.  REF:  W.O. NR 9504; 1000-0080.  (X)
